Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Equivalence in a class of division algebras of order 16


Author: R. D. Schafer
Journal: Bull. Amer. Math. Soc. 52 (1946), 874-881
DOI: https://doi.org/10.1090/S0002-9904-1946-08665-6
MathSciNet review: 0017741
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Quadratic forms permitting composition, Ann. of Math. (1) vol. 43 (1942) pp. 161-177. MR 6140
  • 2. R. H. Bruck, Some results in the theory of linear non-associative algebras, Trans. Amer. Math. Soc. vol. 56 (1944) pp. 141-199. MR 11083
  • 3. N. Jacobson, Cayley numbers and normal simple Lie algebras of type G, Duke Math. J. vol. 5 (1939) pp. 775-783. MR 598
  • 4. R. D. Schafer, Alternative algebras over an arbitrary field, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 549-555. MR 8610
  • 5. R. D. Schafer, On a construction for division algebras of order 16, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 532-534. MR 12284


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08665-6

American Mathematical Society